CaltechAUTHORS
  A Caltech Library Service

Ti Isotope Abundances in Whole Meteorites

Kastenmayer, P. and Papanastassiou, D. A. and Wasserburg, G. J. (1985) Ti Isotope Abundances in Whole Meteorites. Meteoritics, 20 (4). pp. 680-681. ISSN 0026-1114 . https://resolver.caltech.edu/CaltechAUTHORS:20140204-082034018

[img]
Preview
PDF - Published Version
See Usage Policy.

404Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20140204-082034018

Abstract

Previous work has identified the presence of nonlinear isotope effects for Ti in CM and CV chondrites (NPW, 1984, 1985; KPW, 1985; Niemeyer and Lugmair, 1984). We report new measurements on CO and CV meteorites, two chondrites (Parnallee, LL3; Parsa, E4) and a shergottite. Since our earlier reports (NPW, 1985; KPW, 1985) on the absolute Ti composition, we have concentrated on the measurement of Ti abundances normalized to ^(46)Ti/^(48)Ti, in order to establish first the extent of nonlinear effects.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://adsabs.harvard.edu/abs/1985Metic..20..680KADSArticle
Additional Information:© 1985 Meteoritical Society. This work was supported by NASA, NAG 9-43. (#516).
Funders:
Funding AgencyGrant Number
NASANAG 9-43
Issue or Number:4
Record Number:CaltechAUTHORS:20140204-082034018
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20140204-082034018
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:43636
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:13 Feb 2014 22:24
Last Modified:03 Oct 2019 06:09

Repository Staff Only: item control page